# SDR ABXA9701613

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5771357
- Condition: Corrosion
- Location: Bs 1276-1286
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1276 TO FS 1286 LONG 27R, CORROSION REMOVAL WAS FOUND TO BE BEYOND LIMITS.  REPAIRED LONG 27R FROM STA 1276 TO STA 1286 IAW SRM 53-2-2, 51-1-8 AND 51-1-20D.
